Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the expansion coefficients of the functions ${u \mathord{\left/ {\vphantom {u {{\text{sn}}u}}} \right. \kern-\nulldelimiterspace} {{\text{sn}}u}}$ and ${{u^2 } \mathord{\left/ {\vphantom {{u^2 } {{\text{sn}}^2 u}}} \right. \kern-\nulldelimiterspace} {{\text{sn}}^2 u}}$


Author: R. D. James
Journal: Bull. Amer. Math. Soc. 40 (1934), 632-640
DOI: https://doi.org/10.1090/S0002-9904-1934-05931-7
MathSciNet review: 1562920
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05931-7